A Probability Method for the Solution of the Telegraph Equation with Real-Analytic Initial Conditions
Abstract
We propose a method for the construction of an analytic solution of the Cauchy problem for the telegraph equation that is based on its simulation by a one-dimensional Markov random evolution.Downloads
Published
25.08.2000
Issue
Section
Short communications
How to Cite
Samoilenko, I. V., and A. F. Turbin. “A Probability Method for the Solution of the Telegraph Equation With Real-Analytic Initial Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 8, Aug. 2000, pp. 1127-34, https://umj.imath.kiev.ua/index.php/umj/article/view/4517.